Boussinesq-type formulations for fully nonlinear and extremely dispersive water waves: Derivation and analysis.

Publication: Research - peer-reviewJournal article – Annual report year: 2003

View graph of relations

Original languageEnglish
JournalProc. Royal Society London, Series A
Publication date2003
Volume459
Pages1075-1104.
ISSN1364-5021
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2611872